# SDR 04FDEA03087

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 69,481 hours, 51,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSRM531054
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LOBE BS480, RBL40, SEAT TRACK CORRODED AROUND RIVET.  FABRICATED SEAT TRACK IAW SRM 53-10-5 PG 4, WITH MAT ID AND MPN 60-6549/7075-T6511.  LOCATED AND DRILLED HOLES IAW SRM 51-30-0. (TRAVELER NR T4/470482) AND ALODINED AND   PRIMED IAW SRM 51-10-2 PG 1 AND 2.  INSTALLED SEAT TRACK IAW SRM 51-30-2 PG.1
